Hi Scarleteen, I switched to a new birth control almost 4 months ago (ive taken it before but switched after 3 months because I didnt get my period...but now switched back). Anyways, I didn't get my bleed for the first two months and finally did for one day last month (with cramps).
Today is the exact day I got my period last month and have the cramps that I had last month, but absolutely no bleeding. Ive never had vaginal or anal intercouse but otherwise am sexually active. I'm just getting paranoid.
Do you think it makes sense that I'm getting cramps on the same day I did last month? But the fact that I'm not bleeding worries me. I believe the doctor told me that it is a low estrogen pill...but I'm not exactly sure what that means.
Also, if I don't get my withdrawal bleed, would a pregnancy test be accurate if I take it after this week (when I start my new pack) ?
Posts: 155 | Registered: May 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Withdrawal bleeds can happen at any time during the inactive pill week, and won't always happen on the same day.
after three months or more of taking a new brand of pill, if you have side effects that are concerning to you, it's sound to contact the healthcare provider who prescribed the pill for you. Also, if the doctor tells you something you don't understand, you are always allowed to ask what they mean, or if you think of it later rather than while you're at the appointment, to call the office to ask for clarification.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.